# SDR C2XA10SH060

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 18,636 hours, 14,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12037784004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FR 10 CRACKED AT STR 10R.  REPAIRED FR 10 IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
